MathSciNet Relay Station
MathSciNet bibliographic data
MR1338499 (96b:47042) 47B80 (46S50 47S50 60H25)
Guo, Tie Xin Extension theorems of continuous random linear operators on random domains. J. Math. Anal. Appl. 193 (1995), no. 1, 15–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement